Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

when stopping an anti depressant

If you stop taking an antidepressant, without weaning yourself, lowering the dosage, etc., can it cause weight gain. i stopped mine about a month ago because i ran out and couldnt get to my appt for refills. and within that month i have gained over 10 pounds! ive done nothing different as far as eating or being any more lazy...the only thing that has really changed is me not taking the Prozac

Answer Question
 
Anonymous

Asked by Anonymous at 11:37 PM on Jul. 16, 2010 in Health

Answers (2)
  • I would say yes, it's possible it increased your appitie... write down what your eating, keep a food journal and evaluate your food consumption.
    MDT09

    Answer by MDT09 at 11:40 PM on Jul. 16, 2010

  • It's never good to stop your meds at any time with out your Dr. advise. I'm sure your Dr. could of provided you with samples until your next appointment. I've always known Prozac to decrease your appetite.
    Montylyn

    Answer by Montylyn at 8:25 PM on Jul. 17, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN